# SDR SWAA2022111464969

- Difficulty date: October 26, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 19,499 hours, 9,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA. 420-440 CORROSION AROUND NUT-PLATE HOLES ON RIGHT SUPPORT CHANNEL/TRANSITION ANGLE.   REMOVED AND REPLACED WITH NEW PART PER SRM 51-40-02
